A member asked:

38, male. hi there, i've been having burning pain and bloating mid abdomen for 3 weeks. dexilant (dexlansoprazole) for 2 weeks, no h pylori. what next? no alcohol 2 wks

A doctor has provided 1 answer
Dr. John Goldman answered

Specializes in Rheumatology

Have you seen a gastroenterologist? You need to seeone and if you do discuss this with them. This may be another problem that dexilant (dexlansoprazole) is not used to treat. So you need an up to date diagnosis to carefully clarify your symptoms.

Answered Apr 4, 2016

1.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...